Psoriasis and alopecia areata in a down syndrome patient: A Renbök phenomenon

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)300-301
Number of pages2
JournalEuropean Journal of Dermatology
Volume27
Issue number3
DOIs
Publication statusPublished - 2017

Cite this

Psoriasis and alopecia areata in a down syndrome patient: A Renbök phenomenon. / Schepis, C.; Siragusa, M.; Happle, R.

In: European Journal of Dermatology, Vol. 27, No. 3, 2017, p. 300-301.

Research output: Contribution to journalArticle

@article{d0c82066c49c4d55b949177fc4b7f425,
title = "Psoriasis and alopecia areata in a down syndrome patient: A Renb{\"o}k phenomenon",
author = "C. Schepis and M. Siragusa and R. Happle",
note = "Export Date: 8 September 2017",
year = "2017",
doi = "10.1684/ejd.2017.2977",
language = "English",
volume = "27",
pages = "300--301",
journal = "European Journal of Dermatology",
issn = "1167-1122",
publisher = "NLM (Medline)",
number = "3",

}

TY - JOUR

T1 - Psoriasis and alopecia areata in a down syndrome patient: A Renbök phenomenon

AU - Schepis, C.

AU - Siragusa, M.

AU - Happle, R.

N1 - Export Date: 8 September 2017

PY - 2017

Y1 - 2017

U2 - 10.1684/ejd.2017.2977

DO - 10.1684/ejd.2017.2977

M3 - Article

VL - 27

SP - 300

EP - 301

JO - European Journal of Dermatology

JF - European Journal of Dermatology

SN - 1167-1122

IS - 3

ER -